# SDR DALA1220426818

- Difficulty date: April 1, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1300-1320
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED, STA 1300-1320,LBL 25.  REMOVED INTERCOSTAL STA 1300-1320 REF DWG 146N5270.  BEGAN INSTALLATION OF INTERCOSTAL REF DWG 146N5270.  COMPLETED INSTALLATION OF INTERCOSTAL STA 1300-1320 LBL25 REF DWG 146N5270.
